MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM STM STD 36+12L 17X22; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 SROM STM STD 36+12L 17X22; HIP FEMORAL STEM/SLEEVE
Catalog Number 563622
Medical Device Problem Codes Corroded (1131); Malposition of Device (2616)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Hematoma (1884); Pain (1994); Swelling (2091); Discomfort (2330); Injury (2348); Joint Disorder (2373); Joint Dislocation (2374); Not Applicable (3189)
Date of Event 01/16/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Patient was revised to address a painful hip.Update nov 14, 2017: pfs and medical records received.Litigation alleges right hip pain, popping in the right hip, discomfort and instability when walking.After review of medical records for mdr reportability it was reported that the patient was revised to address multiple dislocation.Revision note states, the trunnion was clean and intact with minimal corrosion on the trunnion.It also showed that the stem was in about 15 degrees of anteversion.Added unknown stem for the corrosion and complainant information.This complaint was updated on nov 29, 2017.Update nov 30, 2017: pfs and medical records received.There is no new information added.This complaint was updated on: dec 12, 2017.
 
Event or Problem Description
Ppf, pfs and medical records received.Ppf and pfs alleges pain, discomfort,instability when walking, popping in the right hip and multiple right hip dislocation.After review of medical records for mdr reportability, the patient was revised to address dislocation of hip joint prosthesis.Revision notes reported minimal corrosion on the trunnion and the stem showed about 15 degrees of anteversion.Clinic visit stated that the patient had fall, pain, swelling, bruising, hematoma and hip injury.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM STM STD 36+12L 17X22
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7116551
Report Number1818910-2017-29700
Device Sequence Number13677903
Product Code JDI
UDI-Device Identifier10603295178248
UDI-Public10603295178248
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2015
Device Catalogue Number563622
Device Lot Number2533613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer12/15/2017
04/10/2018
09/17/2019
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/02/2018
05/01/2018
09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight115